Alert archive / North Carolina / Flash Flood Warnings in 2019
Flash Flood Warning 11, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 18, 2019, 7:53 PM EDT for Forsyth County, North Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2019, 7:53 PM EDT (23:53 UTC)
- Expired
- Jun 18, 2019, 10:16 PM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 104 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
727
WGUS52 KRAH 182353
FFWRAH
NCC067-190245-
/O.NEW.KRAH.FF.W.0011.190618T2353Z-190619T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
753 PM EDT Tue Jun 18 2019
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Forsyth County in central North Carolina...
* Until 1045 PM EDT
* At 752 PM EDT, Doppler radar indicated slow moving thunderstorms
producing flooding across the warned area. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Huntsville,
Lewisville, Walkertown, Rural Hall, Pfafftown and Belews Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Be
especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8004
3601 8005 3603 8021 3600 8022 3600 8032
3597 8040 3599 8042 3601 8042 3606 8046
3604 8049 3605 8051 3609 8052
$$
102 follow-up statements
873
WGUS72 KRAH 190057
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
857 PM EDT Tue Jun 18 2019
NCC067-190245-
/O.CON.KRAH.FF.W.0011.000000T0000Z-190619T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forsyth NC-
857 PM EDT Tue Jun 18 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
FORSYTH COUNTY...
At 857 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Huntsville,
Lewisville, Walkertown, Rural Hall, Pfafftown and Belews Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Be
especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood.
&&
LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8004
3601 8005 3603 8021 3600 8022 3600 8032
3597 8040 3599 8042 3601 8042 3606 8046
3604 8049 3605 8051 3609 8052
$$
10441
WGUS72 KRAH 190216
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1016 PM EDT Tue Jun 18 2019
NCC067-190225-
/O.CAN.KRAH.FF.W.0011.000000T0000Z-190619T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forsyth NC-
1016 PM EDT Tue Jun 18 2019
...THE FLASH FLOOD WARNING FOR FORSYTH COUNTY IS CANCELLED...
The heavy rain has ended and flood waters have receded. Flooding is
no longer expected to pose a threat. Please continue to heed any
remaining road closures. Be especially cautious at night when it is
harder to recognize the dangers of flooding.
LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8004
3601 8005 3603 8021 3600 8022 3600 8032
3597 8040 3599 8042 3601 8042 3606 8046
3604 8049 3605 8051 3609 8052
$$
10What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 7:38 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 18, 7:38 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 738 PM EDT Tue Jun 18 2019 .SYNOPSIS... A moist and unstable air mass coupled with a series of upper level disturbances will trigger periods of scattered showers and thunderstorms through Wednesday night. A much stronger disturbance aloft and associated cold front will cross our region Thursday and Thursday night. && .NEAR TERM /THROUGH TONIGHT/... As of 335 PM Tuesday... Flash Flood Watch remains in effect through tonight for Guilford and Forsyth counties. Little change from earlier thinking. The greatest coverage of convective activity will remain along a low level confluence zone in the 925-850mb located in vicinity of the NC/VA border. While the showers and storms will lose a bit of their intensity with the setting of the sun this evening, the approach of a minor s/w, seen on water vapor imagery lifting east-northeast across the Deep South, will provide enough lift to sustain scattered convection well into the overnight hours. Due to this continued threat for convection, will maintain the current watch for the Winston-Salem/Greensboro areas but refrain from expanding in areal coverage at this time. To the south and southeast of Raleigh, the presence of a minor s/w ridge axis will limit convection to just the incursion of the seabreeze into our southeast counties. But even there, coverage should be limited to isolated/widely scattered. Overnight temperatures near 70 to the lower 70s. && .SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/... As of 350 PM Tuesday... The aforementioned s/w approaching from the Deep South will traverse central NC Wednesday morning-early afternoon. The presence of this feature interacting with the abundantly moist and conditionally unstable air mass will support/sustain a few showers and a t-storm or two Wednesday morning, mainly along and west of highway 1. Later in the day, a differential heating boundary (a result of the extensive cloudiness and scattered convection over the Piedmont) will likely support scattered convection Wednesday afternoon, basically along and east of highway 1. While the atmosphere is projected to be moderately unstable, it will remain weakly sheared. Thus, bulk of the convection will remain below severe criteria. The extensive cloudiness to start the day, and the prospect for scattered convection throughout the day, anticipate temperatures to be a tad cooler than normal for most of the region. Will forecast highs Wednesday in the mid-upper 80s. If the clouds are thick through mid afternoon across the western Piedmont, could see max temps no higher than the lower 80s. The mid level disturbance will depart our region by late afternoon. Weak subsidence in its wake should limit/inhibit convective develop once the sun has set. This should may lead to partial clearing overnight and the possible formation of patchy fog toward early Thu morning. Overnight temperatures near 70 to the lower 70s. && .LONG TERM /THURSDAY THROUGH MONDAY/... As of 350 PM Tuesday... Multiple disturbances within a shear axis over the Western US will move east to the OH Valley by Thursday morning and then across the Mid-Atlantic States Thursday afternoon, with modest forcing for accent from 30-60m height falls aloft across the NC/VA border. With increasing instability owing to highs in the upper 80s to lower 90s increasing, steepening mid-level lapse rates to near -7 C/km and and surface dewpoints near 70 or greater, the downstream environment should be ripe for convection. A 40-50kt mid-level speed max accompanying the shortwave will certainly enhance deep layer shear at 30-35kt and support organization of convection once its initiated. Forcing and instability overlap suggest best coverage north of US-64 at the moment. Convection and the effective front look to moves east of the area after midnight, with a return flow again develops through the weekend and a more stable environment briefly over the area on Friday before the heat and humidity return through early next week. Mid/upper level ridging over the east central us would support an MCS track toward VA and northern NC by Sunday/Monday, albeit with low confidence timing. Models then indicate the ridge axis shift east over NC and weakening as a system list to the Great Lakes, though this appears a bit aggressive for the season and pattern, so will stick with continued upper 80s and lower 90s through the period. && .AVIATION /00Z WEDNESDAY THROUGH MONDAY/... As of 735 PM Tuesday... 24 hour TAF period: Scattered showers and thunderstorms will continue this evening and into a good part of tonight. Heavy rain will result in reduced visibilities and lowering cigs. Strong gusty winds will also accompany stronger thunderstorms. All terminals will have the threat of rain/storms through tonight, while KRDU, KRWI and KFAY have yet to get hit today. Some sub-vfr fog and low stratus will be possible overnight, with the greatest coverage coincident with where rain fell this afternoon and over the next several hours. Given that showers and storms are possible at all terminals, have included mention everywhere, though for now best chances will be at KINT and KGSO, lowest chance right now would be at KFAY. Any fog/stratus should slowly lift after sunrise Wednesday, though a few lingering MVFR cigs are possible into the late morning/early afternoon. -KC Looking ahead: The threat for convection and adverse aviation parameters will continue Thursday into Thursday night with the approach and passage of a cold front. Improved aviation conditions anticipated Friday through Saturday as a slightly drier stable air mass settles over the area. A moistening atmosphere will lead to the probability of early morning/fog and low clouds by Sunday along with a threat for afternoon-early evening convection. -WSS && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for NCZ021-022. && SYNOPSIS...MWS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...BLS AVIATION...KC/WSS
Hazardous weather outlook, Jun 18, 4:01 PM EDT, 3 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 401 PM EDT Tue Jun 18 2019 NCZ021-022-191000- Forsyth-Guilford- 401 PM EDT Tue Jun 18 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Additionally, thunderstorms through early this evening will be capable of producing wind gusts up to 45 mph and hail to the size of quarters. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong to severe thunderstorms will be possible Thursday afternoon into evening as a potent upper level system approaches from the west. Locally damaging wind gusts and hail will be the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-023>027-038>041-191000- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Davidson-Randolph-Chatham-Wake- 401 PM EDT Tue Jun 18 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Scattered thunderstorms through early this evening will be capable of producing wind gusts up to 50 mph and hail to the size of quarters. Additionally, locally heavy rain and flooding may result if storms regenerate and track over the same areas tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong to severe thunderstorms will be possible Thursday afternoon into evening as a potent upper level system approaches from the west. Locally damaging wind gusts and hail will be the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ028-042-043-073>078-083>086-088-089-191000- Edgecombe-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 401 PM EDT Tue Jun 18 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong to severe thunderstorms will be possible Thursday afternoon into evening as a potent upper level system approaches from the west. Locally damaging wind gusts and hail will be the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 18, 6:41 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
641 PM EDT Tue Jun 18 2019
NCZ011-182330-
Halifax NC-
641 PM EDT Tue Jun 18 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HALIFAX COUNTY
UNTIL 730 PM EDT...
At 641 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles east of Halifax to
14 miles southeast of Littleton. Movement was north at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Roanoke Rapids, Halifax, Littleton, Weldon, Medoc Mountain State
Park, South Weldon, Airlie, Roanoke Rapids Lake, Rosemary and
Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3650 7782 3648 7776 3649 7773 3648 7764
3644 7762 3641 7755 3637 7755 3634 7759
3632 7757 3630 7754 3632 7744 3629 7741
3626 7741 3624 7738 3623 7738 3617 7788
3644 7792 3651 7789
TIME...MOT...LOC 2241Z 181DEG 12KT 3629 7744 3625 7779
77Special weather statement, Jun 18, 7:17 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
717 PM EDT Tue Jun 18 2019
NCZ007>009-024-025-040-190015-
Chatham NC-Vance NC-Durham NC-Person NC-Granville NC-Orange NC-
717 PM EDT Tue Jun 18 2019
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
SOUTHEASTERN PERSON...VANCE...EASTERN ORANGE...GRANVILLE...
NORTHEASTERN CHATHAM AND DURHAM COUNTIES UNTIL 815 PM EDT...
At 717 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms along a line extending from near Oxford to near
Chapel Hill. Movement was north at 20 mph.
Wind gusts up to 40 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Durham, Chapel Hill, Henderson, Oxford, Creedmoor, Carrboro, Butner,
Kittrell, Rougemont and Stem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3639 7829 3617 7841 3616 7846 3618 7849
3608 7854 3605 7854 3603 7857 3608 7869
3607 7875 3603 7875 3601 7870 3595 7873
3592 7878 3593 7880 3591 7881 3575 7911
3625 7898 3654 7871 3654 7832
TIME...MOT...LOC 2317Z 199DEG 18KT 3628 7858 3586 7899
77Special weather statement, Jun 18, 7:20 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
720 PM EDT Tue Jun 18 2019
NCZ011-028-190015-
Edgecombe NC-Halifax NC-
720 PM EDT Tue Jun 18 2019
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT EDGECOMBE
AND SOUTHEASTERN HALIFAX COUNTIES UNTIL 815 PM EDT...
At 720 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms 7 miles south of Tarboro, moving north at 25
mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Tarboro, Scotland Neck, Princeville, Pinetops, Macclesfield, Hobgood,
Conetoe, Speed, Leggett and Kingsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3609 7731 3600 7741 3591 7734 3580 7743
3580 7747 3576 7752 3568 7766 3573 7772
3579 7774 3627 7758 3619 7733 3617 7731
3616 7726 3612 7724 3612 7725 3610 7723
TIME...MOT...LOC 2320Z 201DEG 20KT 3581 7759
77Special weather statement, Jun 18, 7:23 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
723 PM EDT Tue Jun 18 2019
NCZ007-023-024-190015-
Alamance NC-Person NC-Orange NC-
723 PM EDT Tue Jun 18 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALAMANCE...
SOUTHWESTERN PERSON AND NORTHWESTERN ORANGE COUNTIES UNTIL 815 PM
EDT...
At 723 PM EDT, Doppler radar was tracking a strong thunderstorm near
Prospect Hill, moving northeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Roxboro, Carr, Hyco Marina, Bushy Fork and Hyco Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3637 7892 3615 7925 3621 7937 3625 7935
3624 7915 3629 7915 3649 7914
TIME...MOT...LOC 2323Z 213DEG 15KT 3621 7926
77Special weather statement, Jun 18, 7:28 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
728 PM EDT Tue Jun 18 2019
NCZ021-190030-
Forsyth NC-
728 PM EDT Tue Jun 18 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FORSYTH COUNTY UNTIL
830 PM EDT...
At 727 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Enon to near
Mocksville. Movement was northeast at 20 mph.
Wind gusts up to 40 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Huntsville, Lewisville,
Walkertown, Rural Hall, Stanleyville, Pfafftown and Donnaha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8010
3603 8016 3603 8021 3600 8022 3600 8032
3597 8040 3599 8042 3601 8042 3606 8046
3604 8049 3605 8051 3609 8052
TIME...MOT...LOC 2327Z 228DEG 16KT 3617 8042 3596 8052
77Special weather statement, Jun 18, 7:46 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
746 PM EDT Tue Jun 18 2019
NCZ073-074-083-084-190045-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
746 PM EDT Tue Jun 18 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ANSON...
MONTGOMERY...NORTHWESTERN RICHMOND AND STANLY COUNTIES UNTIL 845 PM
EDT...
At 746 PM EDT, Doppler radar was tracking a strong thunderstorm near
Marshville, or 11 miles west of Wadesboro, moving northeast at 25
mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Albemarle, Wadesboro, Troy, Badin Lake, Biscoe, Ansonville, Plyler,
Sturdivants, Polkton and Norwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3550 8025 3550 7998 3547 7980 3538 7973
3483 8018 3485 8031 3486 8032 3520 8028
3520 8030 3518 8031 3517 8035 3518 8037
3517 8040
TIME...MOT...LOC 2346Z 213DEG 23KT 3502 8027
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:11 PM EDT | Special Weather Statement | RAH | Forsyth | 64 min |
| Jun 17, 10:30 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth | 7 hr |
| Jun 18, 1:51 AM EDT | Areal Flood Advisory | RAH | Davidson | 3 hr |
| Jun 18, 4:08 AM EDT | Flash Flood Watch | RAH | Forsyth, Guilford | 24 hr |
| Jun 18, 4:32 AM EDT | Areal Flood Advisory | RAH | Davidson | 37 min |
| Jun 18, 1:45 PM EDT | Special Weather Statement | RAH | Person | 60 min |
| Jun 18, 2:48 PM EDT | Special Weather Statement | RAH | Vance | 57 min |
| Jun 18, 3:06 PM EDT | Special Weather Statement | RAH | Guilford | 54 min |
| Jun 18, 3:48 PM EDT | Special Weather Statement | RAH | Granville, Person, Vance | 57 min |
| Jun 18, 4:52 PM EDT | Special Weather Statement | RAH | Wayne, Wilson | 38 min |
| Jun 18, 5:30 PM EDT | Special Weather Statement | RAH | Edgecombe | 60 min |
| Jun 18, 5:34 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 56 min |
| Jun 18, 6:41 PM EDT | Special Weather Statement | RAH | Halifax | 49 min |
| Jun 18, 7:17 PM EDT | Special Weather Statement | RAH | Durham, Granville, Vance | 58 min |
| Jun 18, 7:20 PM EDT | Special Weather Statement | RAH | Edgecombe | 55 min |
| Jun 18, 7:23 PM EDT | Special Weather Statement | RAH | Person | 52 min |
| Jun 18, 7:28 PM EDT | Special Weather Statement | RAH | Forsyth | 62 min |
| Jun 18, 7:35 PM EDT | Areal Flood Advisory | RAH | Forsyth | 3 hr |
| Jun 18, 7:46 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Stanly | 59 min |
| Jun 18, 7:52 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.